# SDR AALA201603089043

- Difficulty date: March 7, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 48,619 hours, 20,587 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Part serial: ELACVB010480
- Condition: Defective
- Location: Zone 100
- Part time: 39,847 hours, 21,067 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  CREW RECEIVED ON TAKEOFF A FLIGHT CONTROL ELAC 2 PITCH FAULT & ABORTED THE TAKEOFF.  REPLACED THE ELAC 2 & LT INBD SERVO VLV IAW AMM 27-93-34 & AMM 27-34-51.  SEE AALA201603099014 FOR ADDITIONAL PART INFORMATION.
